RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 45(87), Number 2, Pages 181–194 (Mi msb4966)  

This article is cited in 1 scientific paper (total in 2 paper)

Boundary properties of functions defined on a region with angular points. III. Connection with polyharmonic problems

S. M. Nikol'skii


Keywords: MR0098918 Mat. Sb. N.S. 43(85) 1957 127–144 Boundary properties of functions defined on a region with angular points. II. Harmonic functions on rectangular regions.

Full text: PDF file (1111 kB)

Bibliographic databases:
Received: 22.12.1956

Citation: S. M. Nikol'skii, “Boundary properties of functions defined on a region with angular points. III. Connection with polyharmonic problems”, Mat. Sb. (N.S.), 45(87):2 (1958), 181–194

Citation in format AMSBIB
\Bibitem{Nik58}
\by S.~M.~Nikol'skii
\paper Boundary properties of functions defined on a region with angular points. III.~Connection with polyharmonic problems
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 45(87)
\issue 2
\pages 181--194
\mathnet{http://mi.mathnet.ru/msb4966}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=98919}
\zmath{https://zbmath.org/?q=an:0133.36204}


Linking options:
  • http://mi.mathnet.ru/eng/msb4966
  • http://mi.mathnet.ru/eng/msb/v87/i2/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. “The List of S.M. Nikol'skii's Works”, Proc. Steklov Inst. Math., 248 (2005), 2–20  mathnet  mathscinet  zmath
    2. M. K. Kerimov, “On the 100th birthday of Academician Sergei Mikhailovich Nikol'skii”, Comput. Math. Math. Phys., 46:3 (2006), 345–353  mathnet  crossref  mathscinet  elib
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:211
    Full text:90
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019